RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 3, Pages 538–540 (Mi dan39040)  

MATHEMATICS

On some types of invariant measures

A. B. Kharazishvili

Tbilisi State University, Institute of Applied Mathematics

Full text: PDF file (421 kB)

Bibliographic databases:
UDC: 519.5
Presented: . . 
Received: 06.11.1974

Citation: A. B. Kharazishvili, “On some types of invariant measures”, Dokl. Akad. Nauk SSSR, 222:3 (1975), 538–540

Citation in format AMSBIB
\Bibitem{Kha75}
\by A.~B.~Kharazishvili
\paper On some types of invariant measures
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 3
\pages 538--540
\mathnet{http://mi.mathnet.ru/dan39040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0382603}
\zmath{https://zbmath.org/?q=an:0328.28011}


Linking options:
  • http://mi.mathnet.ru/eng/dan39040
  • http://mi.mathnet.ru/eng/dan/v222/i3/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019